# SDR CALA2023010900058

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 66,976 hours, 11,960 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 161T12022
- Condition: Flat
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMMING FOUND TIRE NR 2 FLAT ZERO PRESSURE.
